# SDR CNQR2015FA006034

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N634B
- Make and model: Cessna 560XL
- Aircraft serial: 6034
- Aircraft time: 1,493 hours, 1,340 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 1504
- Condition: Intermittent
- Location: Lt Mlg
- Part time: 1,493 hours, 1,340 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS OUT ON AN OPS CHECK AND DECLARED AN IN-FLIGHT EMERGENCY DUE TO GEAR INDICATION ISSUE.  THEY PERFORMED A FLYBY AND IT WAS CONFIRMED THE GEAR WAS DOWN AND MADE AN UNEVENTFUL LANDING.  PILOT SQUAWK: AFTER COLD SOAK, LT MLG WOULD NOT FREEFALL TO DOWNLOCK OR GO TO DOWNLOCK WITH NORMAL EXTENSION.  TRIED NORMAL EXTENSION 3 TIMES.  AFTER BLOWDOWN, STILL HAD RED UNLOCK LIGHT AND NO LT GREEN LIGHT.  UPON LANDING AND AFTER A FEW MINUTES OF TAXIING GOT GREEN DOWNLOCK INDICATOR & RED UNLOCK WENT OUT.  ACFT IN THE BAY SINCE LAST DECEMBER AND THE ONLY MAINTENANCE PERFORMED ON THE GEAR WAS A DOC 8 FUNCTIONAL CHECK AND WE HAD NO FINDINGS.  THERE WERE NO SQUAWKS OR OTHER WORK PERFORMED ON THE GEAR.
